# SDR CALA2017060501694

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 85,569 hours, 14,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT AT THE L1 DOOR WILL NOT TEST PROPERLY.  RESET THE FLASHLIGHT.  GOOD FOR SERVICE
